# SDR 07FDEA01172

- Difficulty date: March 28, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N463FE
- Make and model: Boeing 727225
- Aircraft serial: 22551
- Aircraft time: 38,775 hours, 27,001 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 657279971
- Condition: Delaminated
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB ELEVATOR TAB UPPER SURFACE HAS SPOT OF CRUSH WITH DELAM AT 9.5" OB OF INBD EDGE, ALSO SMALL DELAM ON UPPER 1" O/B.  RECEIVED SERVICEABLE TAB ASSY WAS REMOVED AND WILL BE REINSTALLED ON WC E7-5520-  7-3307, WO NR 35851.
